標題: The partial gossiping problem
作者: Chang, GJ
Tsay, YJ
應用數學系
Department of Applied Mathematics
公開日期: 15-一月-1996
摘要: This paper studies the following variation of the gossiping problem. Suppose there are n persons, each of whom knows a message. A pair of persons can pass all messages they have by making a telephone call. The partial gossiping problem is to determine the minimum number of calls needed for each person to know at least k messages. This paper gives a complete solution to this problem.
URI: http://hdl.handle.net/11536/1502
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 148
Issue: 1-3
起始頁: 9
結束頁: 14
顯示於類別:期刊論文


文件中的檔案:

  1. A1996TQ59900002.pdf